See Alike in...

Alike App

Browser

chrissywakeup

500d

Hi guys, I'm new to this app👋🏻 I have (rather severe) ADHD-I but I also have Vascular Ehlers Danlos Syndrome (which is a connective tissue disorder kinda similar to Marfans) so I was advised against taking stimulants or really anything that has cardiovascular side effects. I currently take Wellbutrin and that gives me enough of a "boost" to pass my classes with reduced course load, but I'm struggling with my identity since I have no time and energy left to work on myself and my relationships. My emotions are under control and my self esteem is pretty good (I'm upset with my disabilities but not with myself as a person), but my cognitive symptoms are REALLY bad and I'm terrified for my future. Is there anything that could be done? Anyone with any luck with pharmaceuticals?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion